# SDR USAA040404

- Difficulty date: August 5, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1715896
- Condition: Corroded
- Location: Fuselage
- Part time: 52,228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO TIE DOWN CORRODED APPROX 2 FT AREA, FLOOR SUPPORT STATION 945 LEFT SIDE AFT CARGO COMPARTMENT.  CARGO TIE DOWN SECTION MFG FROM SUPPLIED CCN 1715896 PER T/R 53-10-08. (M)
